# SDR QXEA2014090900755

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PANEL 522BT HAS NUMEROUS COUNTERSINKS WITH PITTING CORROSION. COUNTERSUNK HOLES TO MAX DEPTH.  EVIDENCE OF CORROSION STILL REMAILS.  OUT OF LIMITS REF SRM 57-10-35, REPAIR -03.  2 CONSECUTIVE HOLES OUT OF LIMITS.  NO REPAIR ALLOWED REF SRM 57-10-35, REPAIR 04. ORDERED AND RECEIVED NEW FUEL PANEL 522BT, PN:85713037-953, C/W M-184.
